# SDR ABXA2014010804

- Difficulty date: January 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 89,711 hours, 24,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T222415
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT OTBD AUXILIARY TRACK ATTACH FITTING OTBD LOWER STRUT SPLIT ON EDGE.  INSTALLED NEW LOWER STRUT IAW SRM 51-40-02 & REA NR B657-60825-MR.  SDR INFO 1/2 INCH CRACK, PN 114T2224-15, PART NAME STRUT, SN NSN, LOC AT 0SS 937.929.  ACFT WAS GROUNDED.
